# SDR AALA201605249005

- Difficulty date: May 23, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 70,532 hours, 26,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  4R DOOR WILL NOT ARM.  REMOVED DEBRIS FROM GIRT BAR.
